Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 3, 2011, 4:05 PM CDT for 46 counties in Texas. It took effect at Apr 4, 2011, 4:00 AM CDT. It was in force for 16 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 4:05 PM CDT (21:05 UTC)
- In effect from
- Apr 4, 2011, 4:00 AM CDT
- Expired
- Apr 4, 2011, 8:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:08 AM CDT | HAIL 1 | Hurst, TX | QUARTER HAIL IN HURST |
| Apr 4, 4:12 AM CDT | HAIL 0.88 | 0.8 W Hurst, TX | NICKEL SIZE HAIL WAS REPORTED 0.8 MILES WEST OF HURST VIA COCORAHS |
| Apr 4, 4:33 AM CDT | HAIL 0.88 | Venus, TX | |
| Apr 4, 4:35 AM CDT | HAIL 0.75 | Colleyville, TX | DIME TO PENNY SIZED HAIL IN COLLEYVILLE |
| Apr 4, 4:49 AM CDT | HAIL 1 | 3 W Venus, TX | ONE INCH DIAMETER HAIL NEAR VENUS |
| Apr 4, 4:56 AM CDT | HAIL 1 | Dallas, TX | PENNY TO QUARTER HAIL NEAR THE INTERSECTION OF NW HIGHWAY AND INWOOD (NEAR KDAL). |
| Apr 4, 5:04 AM CDT | HAIL 0.75 | Plano, TX | |
| Apr 4, 5:20 AM CDT | HAIL 0.75 | 2 N Addison, TX | CORRECTED TIME...PENNY SIZED HAIL IN ADDISON. NEAR THE INTERSECTION OF THE GEORGE BUSH TURNPIKE AND DALLAS NORTH TOLLWAY. |
| Apr 4, 5:30 AM CDT | TSTM WND DMG | Crowley, TX | TREES DOWN WITH NUMEROUS POWER OUTAGES IN AND AROUND CROWLEY |
| Apr 4, 5:50 AM CDT | HAIL 1 | Arlington, TX | QUARTER SIZE HAIL OCCURRED AT MARTIN HS IN SOUTH ARLINGTON. TIME ESTIMATED FROM RADAR. |
| Apr 4, 6:05 AM CDT | TSTM WND GST 60 | 3 Nnw Venus, TX | 60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERS |
| Apr 4, 6:53 AM CDT | TSTM WND DMG | 5 Ne Emory, TX | NUMEROUS TREES DOWN NEAR WEST END OF LAKE FORK...STATE HIGHWAY 19...AND COUNTY ROADS 3150...3325...AND 4400. |
| Apr 4, 7:00 AM CDT | TSTM WND DMG | 3 Sw Como, TX | TREES BLOWN DOWN IN GREENPOND AREA...BLOCKED ROAD |
| Apr 4, 7:33 AM CDT | TSTM WND DMG | Mabank, TX | MID-SIZE TREES BLOWN DOWN WEST SIDE OF MABANK |
| Apr 4, 8:10 AM CDT | HAIL 1.75 | 7 S Chandler, TX | GOLFBALL SIZE HAIL WAS REPORTED 7 MILES SOUTH OF CHANDLER ON FM 315 |
| Apr 4, 8:23 AM CDT | TSTM WND GST 60 | Jewett, TX | 60 MPH WIND AND PEA SIZE HAIL NEAR JEWETT |
| Apr 4, 8:35 AM CDT | HAIL 1 | Buffalo, TX | QUATER SIZE HAIL IN BUFFALO |
| Apr 4, 8:48 AM CDT | HAIL 1 | 3 Se Calvert, TX | QUARTER HAIL BETWEEN CALVERT AND HEARNE |
| Apr 4, 10:22 AM CDT | HAIL 0.75 | 2 N Addison, TX | PENNY SIZED HAIL IN ADDISON. NEAR THE INTERSECTION OF THE GEORGE BUSH TURNPIKE AND DALLAS NORTH TOLLWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -811 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254 WWUS84 KFWD 032105 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 405 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR EASTLAND...STEPHENS AND YOUNG COUNTIES THROUGH 8 PM TONIGHT... ...A SECOND RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF NORTH TEXAS FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITIES ON MONDAY... TXZ100-115-129-040530- /O.UPG.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/ /O.NEW.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ /O.CON.KFWD.FW.W.0008.000000T0000Z-110404T0100Z/ YOUNG-STEPHENS-EASTLAND- 405 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A DRYLINE CONTINUES TO MOVE INTO THE FAR WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON. RELATIVE HUMIDITIES HAVE FALLEN BELOW 30 PERCENT AND STRONG SOUTH WINDS CONTINUE ACROSS EASTLAND...STEPHENS...AND YOUNG COUNTY. RELATIVE HUMIDITIES WILL IMPROVE AROUND SUNSET. A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES...THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040530- /O.UPG.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/ /O.NEW.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 405 PM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT AND MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES...THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
5 follow-up statements
653 WWUS84 KFWD 040057 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 757 PM CDT SUN APR 3 2011 TXZ100-115-129-040600- /O.EXP.KFWD.FW.W.0008.000000T0000Z-110404T0100Z/ /O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ YOUNG-STEPHENS-EASTLAND- 757 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040600- /O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 757 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT AND MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES... THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
020 WWUS84 KFWD 040553 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1253 AM CDT MON APR 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041500- /O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1253 AM CDT MON APR 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 8 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS OVERNIGHT AND MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES... THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
270 WWUS84 KFWD 041336 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 836 AM CDT MON APR 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042145- /O.CON.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 836 AM CDT MON APR 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A STRONG COLD FRONT WILL CONTINUE MOVING THROUGH NORTH TEXAS TODAY WITH STRONG NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 45 MPH POSSIBLE AT TIMES. IN ADDITION TO THE VERY GUSTY WINDS... DRY AIR WILL CONTINUE ARRIVING INTO NORTH TEXAS WITH HUMIDITY VALUES FALLING INTO THE TWENTIES AND POSSIBLY THE UPPER TEENS ACROSS FAR WESTERN NORTH TEXAS BY THIS AFTERNOON. THIS WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH SUNSET THIS EVENING. WINDS WILL BEGIN DIMINISHING AND HUMIDITY VALUES QUICKLY RISING SHORTLY AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 05/
182 WWUS84 KFWD 041950 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 250 PM CDT MON APR 4 2011 TXZ104-105-107-118>123-131>134-144-145-042100- /O.CAN.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/ COLLIN-HUNT-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT- RAINS-HOOD-SOMERVELL-JOHNSON-ELLIS-BOSQUE-HILL- 250 PM CDT MON APR 4 2011 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE RED FLAG WARNING. MOST AREAS FROM THE DALLAS-FORT METROPLEX...TO LAKE WHITNEY...TO CANTON AND SULPHUR SPRINGS RECEIVED SIGNIFICANT WETTING RAINFALL BETWEEN 1 AND 2 INCHES THIS MORNING. DESPITE THE CONTINUING GUSTY NORTHWEST WINDS THE REST OF THE DAY...THE MORNING RAINFALL HAS LESSENED THE FIRE WEATHER THREAT ACROSS THE AREA. $$ TXZ091>095-100>103-106-115>117-129-130-135-141>143-146>148- 156>162-174-175-050100- /O.CON.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-DELTA- STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HENDERSON-COMANCHE- MILLS-HAMILTON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 250 PM CDT MON APR 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 45 MPH WILL COMBINE WITH LOW HUMIDITY VALUES MAINLY BETWEEN 20 AND 30 PERCENT FOR A VERY HIGH FIRE DANGER THROUGH 8 PM CDT. FIRE WEATHER CONDITIONS WILL IMPROVE BY 8 PM CDT AND AFTER...AS TEMPERATURES COOL AND HUMIDITY VALUES QUICKLY RISE...ESPECIALLY AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW... OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 05/
092 WWUS84 KFWD 050042 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 742 PM CDT MON APR 4 2011 TXZ091>095-100>103-106-115>117-129-130-135-141>143-146>148- 156>162-174-175-050145- /O.EXP.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-DELTA- STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HENDERSON-COMANCHE- MILLS-HAMILTON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL- MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 742 PM CDT MON APR 4 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... WINDS WILL CONTINUE TO DIMINISH OVER THE NEXT FEW HOURS AND HUMIDITY VALUES WILL RISE DURING THE OVERNIGHT HOURS...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ DUNN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 3, 4:00 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 3, 4:00 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT SUN APR 3 2011 .DISCUSSION... IT HAS BEEN A WINDY WARM AFTERNOON WITH TEMPERATURES IN THE LOWER TO MID 90S ACROSS THE WEST...AND 80S ELSEWHERE. THE STRONG WINDS THAT IS RESULTING FROM A STRONG LOW PRESSURE SYSTEM ACROSS THE CENTRAL PLAINS...WILL CONTINUE INTO THE EVENING. THUS THE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH MIDNIGHT. WINDS SHOULD AT LEAST TEMPORARILY DECREASE AFTER MIDNIGHT AS A COLD FRONT APPROACHES. THE FRONT WILL REACH A PARIS TO GOLDTHWAITE LINE BY DAYBREAK...AND THROUGH THE REST OF THE FORECAST AREA BEFORE MIDDAY MONDAY. A STRONG CAPPING INVERSION REMAINS IN PLACE ACROSS NORTH TEXAS...SO RAIN CHANCES ARE NOT LOOKING TOO GOOD...WITH THE BEST CHANCES ACROSS NORTHEASTERN ZONES LATE TONIGHT INTO MONDAY MORNING. GUSTY NORTHERLY WINDS AND DRIER AIR BEHIND THE COLD FRONT MONDAY...COMBINED WITH THE DRY FUELS...WILL RESULT IN ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MONDAY. SOUTHERLY WINDS WILL RETURN TUESDAY AS THE NEXT TROUGH DEVELOPS ACROSS THE PLAINS. THERE WILL A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND EAST OF I-35 THURSDAY AS A COLD FRONT APPROACHES. WE WILL SEE A LOW CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE WEEKEND AS AN UPPER LOW DIGS INTO THE SOUTHWESTERN U.S. AND THEN MOVES EAST TOWARD THE PLAINS. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 70 44 74 54 / 20 20 5 0 5 WACO, TX 62 72 40 77 52 / 20 20 5 0 5 PARIS, TX 57 66 37 69 49 / 50 30 5 0 5 DENTON, TX 53 68 38 75 51 / 20 10 5 0 10 MCKINNEY, TX 56 68 38 76 51 / 20 20 5 0 5 DALLAS, TX 58 70 46 74 55 / 20 20 5 0 5 TERRELL, TX 61 71 41 73 51 / 30 30 5 0 5 CORSICANA, TX 63 72 43 75 51 / 20 30 5 0 5 TEMPLE, TX 64 74 40 76 50 / 20 20 5 0 5 MINERAL WELLS, TX 52 70 38 74 51 / 20 10 5 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 4 AM TO 8 PM CDT MONDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ100-115-129. && 82/58
Hazardous weather outlook, Apr 3, 4:03 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 403 PM CDT SUN APR 3 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 403 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM FOR EASTLAND...STEPHENS AND YOUNG COUNTIES. A SECOND RED FLAG WARNING IS ALSO NOW IN EFFECT FOR ALL OF NORTH TEXAS BEGINNING AT 4 AM TONIGHT AND CONTINUING THROUGH MONDAY. A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT INTO MONDAY ACROSS MOST OF NORTH TEXAS. THE BEST CHANCES FOR STORMS WILL BE EAST OF INTERSTATE 35. A FEW STORMS TONIGHT NORTH OF I-20 AND EAST OF I-35 COULD PRODUCE STRONG GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MAINLY EAST OF INTERSTATE 35. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND SMALL HAIL. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS ALL OF NORTH TEXAS ON MONDAY AND A RED FLAG WARNING IS NOW IS IN EFFECT FROM EARLY MONDAY MORNING INTO THE EVENING HOURS. STRONG NORTH WINDS ARE EXPECTED ON MONDAY BEHIND A COLD FRONT. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY WILL LIKELY BE ISSUED. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS EASTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY EAST OF INTERSTATE 35. 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:20 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 39 hr |
| Apr 3, 4:29 AM CDT | Fire Weather Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 12 hr |
| Apr 3, 4:29 AM CDT | Red Flag Warning | FWD | Eastland, Stephens, Young | 16 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.